IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1638

Title: On a Hypersingular Equation of a Problem, for a Crack in Elastic Media
Authors: Gil, Alexey
Samko, Stefan
Keywords: Hypersingular Integrals
Diffraction
Cracks
Fredholm Integral Equations
Singular Integral Equations
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 1, (2010), 1p-8p
Abstract: We give a procedure to reduce a hypersingular integral equation, arising in 2d diffraction problems on cracks in elastic media, to a Fredholm integral equation of the second kind, to which it is easier and more effectively to apply numerical methods than to the initial hypersingular equation.
Description: Mathematics Subject Classification 2010: 45DB05, 45E05, 78A45.
URI: http://hdl.handle.net/10525/1638
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num1-2010-1p-8p.pdf143.82 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback